# SDR DXTA2021100449880

- Difficulty date: October 3, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N583QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605812
- Aircraft time: 11,192 hours, 8,587 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR PRECATCH: DOOR WOULD NOT RELEASE OF THE PRE-CATCH WHEN TRYING TO EXIT WITH PASSENGERS. IT OPENED AFTER ABOUT THREE ATTEMPTS IT FINALLY RELEASED OFF THE PRE-CATCH AND OPENED. WHEN COMING BACK TO THE DOOR LOCKED FROM THE OUTSIDE THE DOOR WOULD NOT RELEASE FROM THE P CATCH WHEN DOOR LEVER MOVE TO THE UNLOCK POSITION // SIGNOFF // ADJUSTED CABIN DOOR PRECATCH WITH REF TO CE-560XLS AMM 52-10--00, OPS CHECK GOOD AT THIS TIME, NO DEFECTS NOTED.
